MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 6532
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an incorrect compliance chart was in the packaging.The physician selected a 15mm x 2.75mm nc quantum apex to treat a 85% stenosed target lesion located in the non-tortuous and non-calcified left anterior descending artery (lad).Upon opening the package, a compliance chart for a 2.5 nc emerge was found in the packaging.The physician elected to use the 15mm x 2.75mm nc quantum apex.The patient experienced a dissection during the procedure requiring treatment with a 2.75x20 synergy stent.The procedure was completed.The patient was stable.

Brand Name
NC QUANTUM APEX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9289639
Report Number2134265-2019-13338
Device Sequence Number1864635
Product Code LOX
UDI-Device Identifier08714729783367
UDI-Public08714729783367
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6532
Device Catalogue Number6532
Device Lot Number0023901478
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2019
Initial Report FDA Received Date11/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;